# SDR F3LA2017050200120

- Difficulty date: April 26, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 48,376 hours, 23,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347228400800
- Condition: Corroded
- Location: Frame 66
- Part time: 48,376 hours, 23,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, -Y464 CORRODED TOP SIDE AT FRAME 66.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-42-00, 51-72-11-911-001, 53-41-14-283-004, AND 51-42-11.
